Tinnitus After Ear Wax Being Impacted in Addition to Middle Ear Inflammation

Discussion in 'Support' started by Nek, Nov 28, 2015.

tinnitus forum
    1. Nek
      Energetic

      Nek Member

      Tinnitus Since:
      11/2015
      I'm new to tinnitus although I've had my experience with conductive tinnitus due to earwax impaction. I've had it since 11/16/15 and I thought after removing the ear wax the tinnitus as well will go, but it persisted. The doc. also found some inflammation in the canal but not on the eardrum. Told me it would go away in a few days or so but still has not. Doc. prescribed me neomycin and polymyxin but it still persisted after the 10 days I'm suppose to take it. My tinnitus sounds very high pitched, not static but like a hissing sound when you heat hot water in a kettle. Basically, I was just wondering if any of you had the same experience as me and if it went away? If so how long? I'm learning to cope but I still struggle.
       
    2. undecided
      Fine

      undecided Member

      Location:
      Greece
      Tinnitus Since:
      04/2014
      Cause of Tinnitus:
      Unknown.
      It has been mentioned quite a few times that all -mycin antibiotics carry some degree of ototoxicity, that is, they "might" cause damage to the inner ear (after chronic use or abuse usually) and should be avoided because of this side effect.
      I'm not saying that's what happened in your case, but you should talk it over with your doc.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.